MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-24703-E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the white luer-hub was broken when it was unscrewed.The catheter remained in place for a total of 4 days before the breakage occurred.The leur hub was cracked.There was no reported patient harm or consequence.".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The photo shows a separated proximal extension line.The customer also returned one, 3-lumen catheter for analysis.Signs of use were observed.The catheter body appeared intentionally severed towards the juncture hub.Visual and microscopic analysis confirmed the separation point on the proximal extension line was rough and jagged.A portion of the extension line was still molded within the separated luer hub.This damage is consistent with a manufacturing molding defect.The outer diameter of the extension line measured 2.13 mm, which is within the specification limits of 2.13-2.21 mm per proximal extension line extrusion product drawing.The inner diameter of the proximal extension line measured 1.47 mm, which is within the specification limits of 1.42-1.50 mm per proximal extension line extrusion product drawing.A manual tug test confirmed the other extension lines were secure within their respective luer hubs.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested.Do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the report of extension line/luer hub separation was confirmed through complaint investigation of the returned sample.Visual and microscopic analysis revealed the proximal extension line was separated from the luer hub.A portion of the extension line was still molded within the separated luer hub, which is consistent with past manufacturing molding complaints.Based on the appearance of the damage, manufacturing caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend complaints of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 30 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20320700
Report Number3006425876-2024-00922
Device Sequence Number8183613
Product Code FOZ
UDI-Device Identifier00801902102287
UDI-Public(01)00801902102287(11)231030(17)250919(10)71F23K1103(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2025
Device Catalogue NumberCS-24703-E
Device Lot Number71F23K1103
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown